# SDR UIEA2025041400460

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT AT STA 500G RBL 14, TIE DOWN TRACK WITH CORROSION. NOTE: IT WAS FOUND DURING PROCESS WITH NRI 1-61.( REPAIRED TIE DOWN TRACK SECTION AT RBL 13.84 FROM STA 500A + 8" TO 500G+ 19", SPLICED BETWEEN STA 500A/STA 500B AND BETWEEN STA 500G/ STA 500H I/A/W B737-800 BCF SRM 53-00-53-2R-3, REPAIR 3 PARAG 4 FIG 201, CATEGORY A REPAIR REV 23, DATED: MAR-10-25. NO FURTHER DEFECTS NOTED. )
